# SDR HNAA2012101701015

- Difficulty date: October 17, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 43,914 hours, 51,784 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN OVERHEAD LIGHTS AT ROW 12DF SMOKING.  DAMAGED BULB REMOVED AND CABIN OVERHEAD LIGHTNING DEACTIVATED, PULLING CIRCUIT BREAKERS S1, S2 AND R2 ON RT MAIN BUSS. PULLED BULB AND CABIN OVERHEAD LIGHTNING DEACTIVATED.  AT NEXT RUN, R & R ASSOCIATED BALLAST, BULB HOLDERS AND PERFORM HIDDEN DAMAGE INSPECTION. REPAIR AS REQUIRED.
